Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Tightness in chest. Used cleaning products like bleach, acid, ammonia. Treatment?

I cleaned my house with products like bleach , acid and ammonia .. I used mask.. I have been feeling tight on my chest since two weeks and went to a doctor .. He listened to my chest etc and did not think anything was wrong. I did not remember to tell him about the cleaning products.. Should i go back to my doctor and get more tests etc?
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  221
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pulmonologist 's  Response
There could be an injury to the chest airways while you used all these produts for house cleaning. Also another possibility is that you may be alleric to these things and now have got a allergic hyperreactive airways and hence feeling tight while breathing.
Go to the doctor again and get an xray and spirometry done.
Accordingly he will write you an inhaler to be used for some days and you may feel better
Answered: Sat, 5 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor